# SDR SWAA105357

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 74,972 hours, 52,049 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CLIP CORRODED AT BS 727D, STR 22L.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
